Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 29-41    DOI: 10.1007/s10114-017-6415-9
Articles Current Issue| Next Issue| Archive| Adv Search |
On a Hybrid of Bilinear Hilbert Transform and Paraproduct
Dong DONG, Xiao Chun LI
Mathematics Department, University of Illinois at Urbana-Champaign, Urbana, IL 61801, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7